# SDR SWIA202053601

- Difficulty date: August 6, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 43,235 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: FUSELAGE-CENTER FUSELAGE, FS 669.40 TO FS 855.40.  REPLACEMENT OF THE BEAMS AT LBL 36 AND RBL 36, AND THE FLOOR ASSEMBLY BETWEEN FS 693.00 AND FS 847.00 WITH BEAMS INSTALLED AT BL 0, LBL 9, LBL 18, LBL 27, RBL 9, RBL 18 AND RBL 27 REV D PART(S) 0.  FILED CLOSED.  COMPLIED WITH: FUSELAGE-CENTER FUSELAGE, FS 669.40 TO FS 855.40-REPLACEMENT OF THE BEAMS AF LBL 36 AND RBL 36, AND THE FLOOR ASSEMBLY BETWEEN FS 693.00 AND FS 847.00 WITH BEAMS INSTALLED AT BL 0, LBL 9, LBL 18, LBL 27, RBL 9, RBL 18 AND RBL 27.
